Aa
A
A
Close
Blank
Avatar universal
allergic reaction
i have little bumps on my left arm and bruises from taking b12
Cancel
1 Answers
1 Answers
Page 1 of 1
Avatar universal
Hello and hope you are doing well.

Vitamin B12 injections are not administered if you are allergic to cobalt. But easy bruising may also indicate a bleeding disorder. The causes for bleeding disorders are hemophilia, von willebrand's disease, immune disorders, leukemia, aplastic anemia and scurvy. The bruising can also be due to liver disorders, certain medications like blood thinners and non steroidal anti inflammatory agents. You will need to consult your primary care physician for a proper evaluation. He will ask for blood tests to rule out these conditions.

Hope this helped and do keep us posted.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Asthma Answerers
209987 tn?1451939065
Blank
AB
746512 tn?1388811180
Blank
Calgary, AB
363281 tn?1353103243
Blank
Nelson, New Zealand